RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Conte, R

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 1

Number of views:
This page:116
Abstract pages:2032
Full texts:544
References:242
E-mail:

http://www.mathnet.ru/eng/person18490
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/51155

Publications in Math-Net.Ru
2012
1. R. Conte, Tuen-Wai Ng, “Detection and construction of an elliptic solution of the complex cubic–quintic Ginzburg–Landau equation”, TMF, 172:2 (2012),  224–235  mathnet  mathscinet  elib; Theoret. and Math. Phys., 172:2 (2012), 1073–1084  isi  elib  scopus
2009
2. R. Conte, A. M. Grundland, B. Huard, “Riemann-invariant solutions of the isentropic fluid flow equations”, TMF, 159:3 (2009),  399–410  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 159:3 (2009), 752–762  isi  scopus
2005
3. R. Conte, M. Musette, C. Verhoeven, “Completeness of the Cubic and Quartic Henon–Heiles Hamiltonians”, TMF, 144:1 (2005),  14–25  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 144:1 (2005), 888–898  isi
2003
4. C. Verhoeven, M. Musette, R. Conte, “General Solution for Hamiltonians with Extended Cubic and Quartic Potentials”, TMF, 134:1 (2003),  148–159  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 134:1 (2003), 128–138  isi
1998
5. J. Springael, R. Conte, M. Musette, “On exact solutions of the Bianchi IX cosmological model in the proper time”, Regul. Chaotic Dyn., 3:1 (1998),  3–8  mathnet  mathscinet  zmath
1994
6. M. Musette, R. Conte, “Riccati pseudopotential of AKNS two-family NLPDEs by Painlevé analysis”, TMF, 99:3 (1994),  478–486  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 99:3 (1994), 738–744  isi
7. R. Conte, M. Musette, “Exact solutions to the partially integrable Eckhaus equation”, TMF, 99:2 (1994),  226–233  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 99:2 (1994), 543–548  isi

Presentations in Math-Net.Ru
1. How to find all elliptic solutions of an ODE: new solution of the cubic-quintic complex Ginzburg–Landau equation
R. Conte
International conference "Geometrical Methods in Mathematical Physics"
December 12, 2011 14:45   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019